# SDR MALA010332

- Difficulty date: March 12, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR BOARD FLANGE AT FS STA 272 UNDER GALLEY FLOORBOARD PANEL 122BZ. MAINTENANCE REMOVED CORROSION FROM FLOORBOARD ANGLE, MAERIAL REMOVED IS BEYOND LIMITS PER SRM 51-10-10. REMOVED L ANGLE AT STA 272.0 IAW 51-40-21.  FABRICATED NEW L ANGLE PER SAMPLE, TREATED, PRIMED AND TOPCOATED.
